# SDR ASAA2024110253596

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 34,075 hours, 10,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY R-1 DOOR AND L-2 DOOR INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACKS FOR R-1 AND L-2 DOOR EMERGENCY LIGHTS IAW AMM 33-51-06-960-805, OPS CHECK GOOD. ALTERNATE DEACTIVATION PROCEDURES USED IAW MPM CH5, 5-07-01, TABLE 3.
